# SDR CALA0200584

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 846-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H FUSELAGE SKIN DENTED 6 FEET BELOW AND 5 FEET AFT OF R-2 DOOR AT FS 846-867, STRINGER 35R-36R. REPAIRED IAW SRM 53-00-01, REPAIR 7 AND SUBSEQUENT INSPECTION OF REPAIR AREA IAW SRM 52-00-01, REPAIR 7, TABLE 204.
